# SDR SIMA200525202

- Difficulty date: August 28, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606017
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND LEFT UPPER 5TH FROM FRONT SEAT TRACK CORRODED.  REPLACED SEAT TRACK IAW AMM 53-01-06-400-801A.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
